Alert archive / Ohio / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 196, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 8, 2008, 5:21 PM EDT for Portage County, Ohio. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2008, 5:21 PM EDT (21:21 UTC)
- Expired
- Jul 8, 2008, 6:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
County Portage County, OH
The radar
The Cleveland radar (KCLE), 58 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 5:30 PM EDT | TSTM WND DMG | Ravenna, OH | NUMEROUS TREES AND LIMBS DOWN COUNTYWIDE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 1:27 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 73 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1156 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KCLE 082121 SVRCLE OHC133-082215- /O.NEW.KCLE.SV.W.0196.080708T2121Z-080708T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 521 PM EDT TUE JUL 8 2008 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... PORTAGE COUNTY IN NORTHEAST OHIO... * UNTIL 615 PM EDT * AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF STREETSBORO TO 15 MILES SOUTHWEST OF KENT...OR ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF RAVENNA TO 6 MILES SOUTHWEST OF AKRON...AND MOVING EAST AT 40 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MANTUA AND GARRETTSVILLE PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4135 8137 4134 8100 4098 8100 4099 8138 TIME...MOT...LOC 2121Z 262DEG 37KT 4132 8138 4102 8156 $$ KING
2 follow-up statements
000
WWUS51 KCLE 082144
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
545 PM EDT TUE JUL 8 2008
OHC055-085-082215-
/O.CON.KCLE.SV.W.0195.000000T0000Z-080708T2215Z/
GEAUGA OH-LAKE OH-
545 PM EDT TUE JUL 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR LAKE AND GEAUGA COUNTIES...
AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MIDDLEFIELD...OR ABOUT
9 MILES SOUTHEAST OF CHARDON...MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR NORTHERN OHIO.
LAT...LON 4186 8099 4134 8101 4134 8102 4136 8138
4142 8138 4142 8136 4144 8138 4156 8138
4157 8147 4164 8147 4173 8136 4176 8124
4180 8116
TIME...MOT...LOC 2145Z 270DEG 30KT 4148 8102
$$
MITCHELL000 WWUS51 KCLE 082214 RRA SVSCLE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 614 PM EDT TUE JUL 8 2008 OHC133-082224- /O.EXP.KCLE.SV.W.0196.000000T0000Z-080708T2215Z/ PORTAGE OH- 614 PM EDT TUE JUL 8 2008 ...THE SEVERE THUNDERSTORM WARNING FOR PORTAGE COUNTY EXPIRES AT 615 PM EDT... OTHER THUNDERSTORMS WITH VERY HEAVY RAIN WILL CONTINUE ACROSS THE LOCAL AREA EARLY THIS EVENING. PONDING OF WATER ON ROADWAYS AND IN LOW LYING AREAS CAN BE EXPECTED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT TUESDAY EVENING FOR NORTHEASTERN OHIO. LAT...LON 4135 8137 4134 8100 4098 8100 4099 8138 TIME...MOT...LOC 2214Z 262DEG 37KT 4138 8064 4109 8083 $$ MITCHELL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:43 PM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jul 8, 2:43 PM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 243 PM EDT TUE JUL 8 2008 .SYNOPSIS... A COLD FRONT WILL MOVE ACROSS THE AREA LATE TONIGHT THEN HIGH PRESSURE WILL MOVE IN FROM THE WEST THURSDAY BEFORE MOVING TO THE EAST COAST FRIDAY. ANOTHER COLD FRONT IS EXPECTED TO MOVE THROUGH THE REGION AROUND SATURDAY NIGHT. && .NEAR TERM /THROUGH TONIGHT/... FACTORS IN AIRMASS COMING TOGETHER FOR ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS THROUGH TONIGHT AS A COLD FRONT MOVES THROUGH. WILL CONTINUE TO MENTION SEVERE THREAT IN FORECAST TONIGHT. SEVERAL BANDS OF TSRA WILL OCCUR DUE TO SEVERAL DIFFERENT BOUNDARIES. PWS ALSO IMPRESSIVE WITH A BAND OF 2 INCH PLUS WORKING ITS WAY SE ACROSS THE AREA THROUGH TONIGHT. THINK STORMS WILL BE MOVING FAST ENOUGH SO THAT WHEN COMBINED WITH THE PRECEDING FEW DAYS OF DRY WEATHER SHOULD KEEP MOST OF THE THREAT FOR FLOODING MINIMAL. HOWEVER...GIVEN THE NATURE OF HEAVY DOWNPOURS SOMEWHERE IN THE AREA ITS POSSIBLE THAT A SPOT OR TWO COULD END UP WITH LOCALIZED FLOODING ISSUES. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/... WEAK WAVE OF LOW PRESSURE PROGGED TO MOVE ACROSS SOUTHERN OHIO ON WED. ENOUGH MOISTURE AND INSTABILITY HANG BACK TO REQUIRE KEEPING CHANCE FOR CONVECTIVE PRECIP IN FORECAST FOR WED. DRIER AIR CONTINUES TO WORK IN WED NIGHT FOR A COOLER AND MORE STABLE AIRMASS. HIGH PRESSURE MOVES THROUGH THURSDAY AND TO THE EAST COAST FRI TO ALLOW RETURN FLOW TO DEVELOP. GOOD MOISTURE NOT SHOWN RETURNING UNTIL SOMETIME SATURDAY SO SHOULD SEE DRY CONDITIONS PREVAIL UNTIL THEN. .LONG TERM /SATURDAY THROUGH TUESDAY/... THE NEXT COLD FRONT LOOKS TO ARRIVE ON SATURDAY WITH SCATTERED THUNDERSTORMS AHEAD OF IT INTO THE EVENING HOURS. THEN SURFACE HIGH PRESSURE WILL BUILD OVER NORTHERN OHIO FOR LATE SUNDAY INTO MONDAY WITH COOLER DRY AIR. THIS WILL LEAD TO SOME COOL NIGHTS AND PLEASANT DAYS FOR EARLY NEXT WEEK. SOME MODEL DIFFERENCES ON THE TIMING OF THE RETURN OF LOW LEVEL MOISTURE FOR THE MIDDLE OF NEXT WEEK BUT IT APPEARS IT WILL REMAIN DRY UNTIL THEN. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... VERY UNSTABLE AIRMASS OVER NORTHERN OHIO THIS AFTERNOON WITH THUNDERSTORMS BEGINNING TO DEVELOP OVER THE AREA. EXPECT SOME MVFR CONDITIONS IN AND NEAR THE THUNDERSTORMS. A MORE SOLID LINE OF STORMS OVER INDIANA WILL ALSO MOVE ACROSS NORTHERN OHIO THROUGH THE EVENING. LIKELY TO SEE SOME FOG IN THE WAKE OF THE SHOWERS/THUNDERSTORMS TONIGHT ALONG WITH SOME MVFR CEILINGS. OUTLOOK...COLD FRONT SHOULD BE THROUGH THE CWA WEDNESDAY AFTERNOON WITH SHOWERS AND THUNDERSTORMS LIMITED TO LOCATIONS AHEAD OF THE FRONT. FOR THURSDAY INTO FRIDAY IT LOOKS LIKE VFR CONDITIONS BUT THERE WILL BE A CHANCE OF SOME AREAS OF FOG. NEXT COLD FRONT MAY ARRIVE OVER THE WEEKEND. && .MARINE... SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR LAKE ERIE FROM THE WESTERN BASIN TO THE OHIO AND PENNSYLVANIA BORDER UNTIL 8 PM THIS EVENING. THUNDERSTORMS HAVE ALREADY DEVELOPED OVER THE LAKE AND THIS WILL CONTINUE TO BE THE TREND THROUGH THE REST OF THE EVENING. WINDS SHOULD REMAIN BELOW THRESHOLDS TO PRODUCE SMALL CRAFT ADVISORY CRITERIA THROUGH THE NEXT SEVERAL PERIODS. EXPECTING WINDS TO GO LIGHT AND VARIABLE BY THURSDAY AS HIGH PRESSURE BUILDS IN OVER THE REGION. NO SMALL CRAFT OR GALES EXPECTED INTO THE WEEKEND. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...ADAMS NEAR TERM...ADAMS SHORT TERM...ADAMS LONG TERM...MULLEN AVIATION...MULLEN MARINE...LOMBARDY
Hazardous weather outlook, Jul 8, 1:35 PM EDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 135 PM EDT TUE JUL 8 2008 LEZ142>148-162>168-OHZ003-006>014-017>023-027>033-036>038-047-089- 091745- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE- 135 PM EDT TUE JUL 8 2008 ...SEVERE THUNDERSTORM WATCH 669 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH LOCALLY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LEZ061-149-169-PAZ001>003-091745- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 135 PM EDT TUE JUL 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT LOCALLY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jul 8, 3:53 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
353 PM EDT TUE JUL 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM HAIL BOWLING GREEN 41.38N 83.65W
07/08/2008 M0.75 INCH WOOD OH PUBLIC
0315 PM TSTM WND DMG ELMORE 41.47N 83.29W
07/08/2008 OTTAWA OH AMATEUR RADIO
LARGE LIMB DOWN
0240 PM TSTM WND DMG TOLEDO 41.66N 83.58W
07/08/2008 LUCAS OH AMATEUR RADIO
LARGE TREE DOWN
0244 PM TSTM WND DMG TOLEDO 41.66N 83.58W
07/08/2008 LUCAS OH AMATEUR RADIO
TREE DOWN.
0253 PM TSTM WND DMG TOLEDO 41.66N 83.58W
07/08/2008 LUCAS OH AMATEUR RADIO
TREE DOWN ON WIRES BLOCKING STREET
0315 PM TSTM WND DMG TOLEDO 41.66N 83.58W
07/08/2008 LUCAS OH AMATEUR RADIO
LARGE BRANCH ACROSS A ROAD
0241 PM TSTM WND DMG PERRYSBURG 41.55N 83.62W
07/08/2008 WOOD OH LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
&&
LOMBARDYLocal storm report, Jul 8, 4:03 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
403 PM EDT TUE JUL 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM TSTM WND DMG TOLEDO 41.66N 83.58W
07/08/2008 LUCAS OH AMATEUR RADIO
UTILITY POLES AND WIRES DOWN
0319 PM TSTM WND DMG TOLEDO 41.66N 83.58W
07/08/2008 LUCAS OH AMATEUR RADIO
LIGHT POLE DOWN
0249 PM TSTM WND DMG TOLEDO 41.66N 83.58W
07/08/2008 LUCAS OH AMATEUR RADIO
TREE LIMB DOWN WITH LIVE WIRES
0345 PM TSTM WND DMG FREMONT 41.35N 83.11W
07/08/2008 SANDUSKY OH AMATEUR RADIO
LARGE LIMB DOWN
0352 PM TSTM WND DMG ERIE 42.13N 80.09W
07/08/2008 ERIE PA PUBLIC
LARGE BRANCHES DOWN
&&
LOMBARDYLocal storm report, Jul 8, 4:18 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
418 PM EDT TUE JUL 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM MARINE TSTM WIND WALNUT CREEK 40.52N 81.73W
07/08/2008 M75 MPH HOLMES OH PARK/FOREST SRVC
0345 PM TSTM WND DMG NORWALK 41.24N 82.61W
07/08/2008 HURON OH PUBLIC
LARGE BRANCHES DOWN
0403 PM TSTM WND DMG NORTH FAIRFIELD 41.10N 82.61W
07/08/2008 HURON OH PUBLIC
LARGE BRANCHES DOWN
0401 PM TSTM WND DMG SANDUSKY 41.46N 82.71W
07/08/2008 ERIE OH LAW ENFORCEMENT
SEVERAL TREES DOWN
0330 PM TSTM WND DMG GIBSONBURG 41.39N 83.32W
07/08/2008 SANDUSKY OH AMATEUR RADIO
LARGE LIMB DOWN.
&&
LOMBARDYLocal storm report, Jul 8, 4:36 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
436 PM EDT TUE JUL 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM NON-TSTM WND GST ELYRIA 41.38N 82.11W
07/08/2008 E60 MPH LORAIN OH EMERGENCY MNGR
&&
LOMBARDYLocal storm report, Jul 8, 4:50 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
450 PM EDT TUE JUL 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND GST ELYRIA 41.38N 82.11W
07/08/2008 E70 MPH LORAIN OH TRAINED SPOTTER
LAWN FURNITURE BLOWN AROUND AT WALMART.
0351 PM TSTM WND DMG TIFFIN 41.12N 83.18W
07/08/2008 SENECA OH LAW ENFORCEMENT
LARGE BRANCH DOWN.
0420 PM TSTM WND DMG CHARDON 41.58N 81.21W
07/08/2008 GEAUGA OH FIRE DEPT/RESCUE
2 LARGE TREES DOWN WITH MULTIPLE WIRES DOWN.
&&
LOMBARDYLocal storm report, Jul 8, 5:18 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
518 PM EDT TUE JUL 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG SHEFFIELD LAKE 41.49N 82.10W
07/08/2008 LORAIN OH PUBLIC
TREES DOWN.
&&
LOMBARDYThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 2:06 PM EDT | Special Marine Warning | CLE | 114 min | |
| Jul 8, 2:24 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 51 min |
| Jul 8, 2:28 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 8, 2:28 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 47 min |
| Jul 8, 2:39 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wood | 51 min |
| Jul 8, 2:48 PM EDT | Tornado Warning | CLE | Lucas, Ottawa | 42 min |
| Jul 8, 2:56 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky | 53 min |
| Jul 8, 3:20 PM EDT | Severe Thunderstorm Warning | CLE | Seneca | 55 min |
| Jul 8, 3:27 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 63 min |
| Jul 8, 3:31 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 44 min |
| Jul 8, 3:34 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 56 min |
| Jul 8, 3:47 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 43 min |
| Jul 8, 3:48 PM EDT | Special Marine Warning | CLE | 57 min | |
| Jul 8, 3:59 PM EDT | Severe Thunderstorm Warning | CLE | Wyandot | 61 min |
| Jul 8, 4:08 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 67 min |
| Jul 8, 4:11 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 64 min |
| Jul 8, 4:22 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Medina | 53 min |
| Jul 8, 4:28 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 62 min |
| Jul 8, 4:45 PM EDT | Areal Flood Advisory | CLE | Ashtabula, Cuyahoga, Geauga, Lake | 4 hr |
| Jul 8, 5:07 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 53 min |
| Jul 8, 5:13 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 62 min |
| Jul 8, 5:19 PM EDT | Flash Flood Warning | CLE | Ashtabula, Cuyahoga, Geauga, Lake | 4 hr |
| Jul 8, 5:37 PM EDT | Severe Thunderstorm Warning | CLE | Knox, Morrow | 53 min |
| Jul 8, 5:47 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 58 min |
| Jul 8, 6:01 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 44 min |
| Jul 8, 6:15 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 75 min |
| Jul 8, 6:18 PM EDT | Areal Flood Advisory | CLE | Ashtabula, Geauga, Portage, Summit | 107 min |
| Jul 8, 6:31 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 44 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.